# SDR DALA2021070803825

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 67,694 hours, 24,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 L2 DOOR EXIT SIGN LENS MISSING. CORRECTIVE ACTION: FOUND LENS UNDER A SEAT. INSTALLED SAME. (7757866)
